# SDR UALA2012013000608

- Difficulty date: January 29, 2012
- Submitted: February 24, 2012
- Operation: Air carrier
- Aircraft: N791UA
- Make and model: Boeing 777222
- Aircraft serial: 26933
- Aircraft time: 63,261 hours, 9,214 cycles
- Engine: Pwa PW40903
- System (JASC): 4950 · APU Bleed Air System
- Part: Check Valve
- Part number: 32028541
- Part serial: 161
- Condition: Faulty
- Location: Apu
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU WOULD NOT START.  APU BLEED STATUS THEN APU FAULT, CYCLED NO LUCK.  RESTART APU IS GOOD, BUT APU BLEED AIR MSG STAY ON, AIR START.  APU STILL NO HELP.  DEFER PER MEL.  APU ELEC SUPPLY IS GOOD, BUT AIR SUPPLY IS NOT USEABLE.  RPLC'D APU CHECK VALVE PER MM. OPS CHECKS NORMAL.
